# SDR CA981109038

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5540 · Rudder Structure
- Part: Drain
- Condition: Sealed
- Location: Rudder
- Part time: 1,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, WATER WAS FOUND TRAPPED IN THE RUDDER 4 INCHES ABOVE THE TRIM TAB.  DRAIN HOLES WERE FOUND TO BE SEALED.  DRAINS OPENED AND WATER RELEASED.  SUBMITTER STATED APPARENTLY HOLES WERE SEALED AT THE FACTORY, BEECH NOTIFIED OF THE PROBLEM.  PART TC:  2,562.
